lollerskates (weeefairy) wrote in vaginapagina,
lollerskates
weeefairy
vaginapagina

skipped my period, now bleeding when taking the pill?

Hello,

I have a bit of an annoying issue, I skipped my period last time, by continuing to take the pill.

Ive actually done this many time before in previous years and I've never had any problems with it, but now I do (I haven't changed pills or anything). The day I originally was going to have my period, I just started a new strip. Except I did start bleeding. My period normally only lasts about 3 days or so, but its been one and a half week and I bleed every evening (but not in the morning)

It is my vacation (the reason why I chose to skip it in the first place) and I'm starting to feel really shitty. It's like PMS but a bazillion times worse. I'm overly emotional, start crying about nothing, not to mention I have cramps every single day.

I'm starting to become a little bit worried, but as I'm in a foreign country it would be alot of hassle to go to a doctor.

Is there anything I can do myself to make this stop? Should I be worried?

Thanks
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments